# SDR DALA2023032402297

- Difficulty date: March 9, 2021
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 AD 2010-23-13 WING LEADING EDGE DRAIN PATH CHANGE, ACCOMPLISHED MARCH 2015 ON AMDS 5740-01119-01 LEFT AND 5740- 01119-02 RIGHT. DURING REVIEW FOUND SEALER ON LEFT AND RIGHT WING OSS 345.85 WITH SEALER ON LOWER SIDE OF RIB. STEP 4B CALLS OUT TO NOT TO PUT SEALER ON LOWER SIDES OF RIBS. CORRECTIVE ACTION: SUMMARY OF NRC 00629: SEALANT AND LH PANEL 114N2202-27 WAS INSTALLED CORRECTLY PER ER/A 590287-14AD REV ORIGINAL SECTION I. (1750548)
